Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jenirose

Is it bad to switch generic versions of tane while youre on the course?

Recommended Posts

It's prefectly fine. I was on Claravis and just switched to Sotret.

Cool, thanks. So were you on each for like half of your full course? Why did you decide to switch? Thanks!

Share this post


Link to post
Share on other sites

It's all the same stuff guys. When a drug loses its patent and goes "generic," anybody can make a version of it as long as it conforms to FDA standards. Some insurance plans are buddy-buddy with certain pharma companies and one generic may be cheaper than another for you.

People that claim one version worked better than another are experiencing serious placebo effect or not thinking about it very logically. As your course progresses, your skin is going to go through changes. Just because you switched doesn't mean the same thing would not have happened on a different brand.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×